# SDR CA140401006

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF ROLL, AN EEC INDICATION LIGHT OCCURRED FOLLOWED BY A N1 ROLLBACK. THE PILOTS SECURED THE ENGINE, AND TAXIED BACK TO HANGAR. EEC TROUBLESHOOTING ON-GOING.
